# SDR SWAA2025012277911

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA 2024-766855<[01] REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 26 REV - SEE INDIVIDUAL SIGN OFF BELOW.
